Can oxycontin cause tooth decay after taking it for a long time 60mg 3 times a day?
- 12 Oct 2010 by mykids7
- 12 October 2010
Opiates cause your mouth to stay dry, sometimes your eyes too. But yes, more cavities, dry tongue, cracked tongue, tooth pain. Try BIOTENE products, tooothpaste, mouthwash, gum, etc. You can ask your dentist for other products. You can also buy saliva substitute at the pharmacy. No prescription needed. Your teeth can also break if on these for a long time. I know from experience. My dentist never believed me until I showed him the research on opiates and tooth decay. good luck
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Mar 2013 • 3 answers
Updated 30 Nov 2017 • 2 answers
Updated 13 Feb 2015 • 3 answers
Updated 30 Jan 2017 • 3 answers
Updated 7 hours ago • 1 answer